Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 21, Issue 3, 2019
Metadata
 

Integral points on conic log K3 surfaces
Yonatan Harpaz
pp. 627–664
Abstract | Full-Text PDF (298 KB) | Metadata

Estimates for solutions of Dirac equations and an application to a geometric elliptic-parabolic problem
Qun Chen, Jürgen Jost, Linlin Sun and Miaomiao Zhu
pp. 665–707
Abstract | Full-Text PDF (269 KB) | Metadata

Stability conditions on Fano threefolds of Picard number 1
Chunyi Li
pp. 709–726
Abstract | Full-Text PDF (188 KB) | Metadata

Eigenvalues of minimal Cantor systems
Fabien Durand, Alexander Frank and Alejandro Maass
pp. 727–775
Abstract | Full-Text PDF (315 KB) | Metadata

All couplings localization for quasiperiodic operators with monotone potentials
Svetlana Jitomirskaya and Ilya Kachkovskiy
pp. 777–795
Abstract | Full-Text PDF (168 KB) | Metadata

Correspondance de Langlands locale $p$-adique et changement de poids
Pierre Colmez
pp. 797–838
Abstract | Full-Text PDF (301 KB) | Metadata

Arthur's multiplicity formula for certain inner forms of special orthogonal and symplectic groups
Olivier Taïbi
pp. 839–871
Abstract | Full-Text PDF (297 KB) | Metadata

Tor as a module over an exterior algebra
David Eisenbud, Irena Peeva and Frank-Olaf Schreyer
pp. 873–896
Abstract | Full-Text PDF (188 KB) | Metadata

Azumaya algebras without involution
Asher Auel, Uriya A. First and Ben Williams
pp. 897–921
Abstract | Full-Text PDF (220 KB) | Metadata

Uniform bounds for the number of rational points on hyperelliptic curves of small Mordell–Weil rank
Michael Stoll
pp. 923–956
Abstract | Full-Text PDF (255 KB) | Metadata